MAUDE Adverse Event Report: Abbott Aveir¿ Leadless Pacemaker, Right Atrium

Abbott Aveir¿ Leadless Pacemaker, Right Atrium
Model Number LSP201A
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the helix of the right atrial (ra) leadless pacemaker became stretched prior to fixation during the implant procedure.The ra lp was removed, and a new device was implanted to resolve the event.The patient was in stable condition.

Brand Name
Aveir¿ Leadless Pacemaker, Right Atrium
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50180377
Report Number2017865-2026-16610
Device Sequence Number13064277
Product Code PNJ
UDI-Device Identifier05415067040701
UDI-Public(01)05415067040701(10)S000109272(17)271103
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP201A
Device Lot NumberS000109272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown